Websites for carpathian journal of mathematics

2005 Research and Creative Activity

2005 Research and Creative Activity

Baker, Crump W. R-preirresolute functions, Carpathian Journal of Mathematics , 21 the journal International Journal of Mathematics and Mathematical Sciences.

Carpathian Journal of Mathematics

Carpathian Journal of Mathematics

Editorial Policy. Carpathian J. Math . publishes high quality original research papers and survey articles in all areas of pure and applied mathematics .

Journal rankings for ARC, all 01* categories sorted by ERA-ID

Journal rankings for ARC, all 01* categories sorted by ERA-ID

Carpathian Journal of Mathematics : 0101 : 1584-2851: 1222-1201: 1991 : 483: C: Chinese Journal of Contemporary Mathematics : College Mathematics Journal :

TURKISH JOURNAL OF MATHEMATICS - Scientific Journals

TURKISH JOURNAL OF MATHEMATICS - Scientific Journals

Cătălin Barbu, Laurian Pişcoran – Some hyperbolic concurrency results in the Poincare disc – Carpathian Journal of Mathematics

Journal Ranking

Journal Ranking

carpathian journal of mathematics : 8359: 0.05 1.95 33: mathematical modelling and analysis: 8276: 0.09 2.12 34: bulletin of the korean

Ionel-Dumitrel Ghiba's Homepage - Facultatea de Matematica

Ionel-Dumitrel Ghiba's Homepage - Facultatea de Matematica

Member in organising committee of the National Mathematics Applied Mathematical Modelling (2010), International Journal of Thermophysics (2011), Carpathian

Simion Breaz's preprints - Universitatea Babes - Bolyai, Cluj - Napoca

Simion Breaz's preprints - Universitatea Babes - Bolyai, Cluj - Napoca

Breaz, C. Pelea, I. Purdea, Products of hypergroupoids associated to binary relations, to appear in Carpathian Journal of Mathematics pdf 7. U.

Journal of Applied Mathematics — An Open Access Journal

Journal of Applied Mathematics — An Open Access Journal

Journal of Applied Mathematics is a refereed journal devoted to the publication of original research papers and review articles in all areas of applied, computational

Carpathian Journal of Mathematics - Scimago Journal &

Carpathian Journal of Mathematics - Scimago Journal &

International Scientific Journal & Country Ranking Display journal title Just copy the code below and paste within your html page:

.: ANKARA ÜNİVERSİTESİ MATEMATİK BÖLÜMÜ :.

.: ANKARA ÜNİVERSİTESİ MATEMATİK BÖLÜMÜ :.

Carpathian Journal of Mathematics (to appear). R.P. Agarwal and F. Karakoç, A survey on oscillation of impulsive delay differential equations.

CARPATHIAN JOURNAL OF EARTH AND ENVIRONMENTAL

CARPATHIAN JOURNAL OF EARTH AND ENVIRONMENTAL

Journal Abbreviation: CARPATH J EARTH ENV 2010: 1.579: 40: 96: 2009: 0.606: 20: 31: 2008: 0.286: 18: 15: CARIES RESEARCH Impact Factor CARPATHIAN J MATH

Vasile BERINDE: Brief CV and Statement Napoca, 1979

Vasile BERINDE: Brief CV and Statement Napoca, 1979

2003: Editor-in-Chief of Carpathian Journal of Mathematics f European Mathematical Society

European Union - IP & Science - Thomson Reuters

European Union - IP & Science - Thomson Reuters

International Journal of Applied Mathematics and Computer Science; Carpathian Journal of Earth and Environmental Sciences. Environmental Engineering and

Applications of Mathematics

Applications of Mathematics

Applications of Mathematics (formerly Aplikace matematiky) Founded: 1956, The journal is published bimonthly in issues containing at least 80 pages each.

Bulletin - EMIS

Bulletin - EMIS

Carpathian Journal of Mathematics , ROMANIA; Mathematica (Cluj), ROMANIA; Studia Universitatis Babes-Bolyai, Seria Mathematics , ROMANIA; Studies in Informatics and

REVISTE ROMÂNEŞTI INDEXATE/COTATE ISI reviste incluse in

REVISTE ROMÂNEŞTI INDEXATE/COTATE ISI reviste incluse in

carpathian journal of earth and environmental sciences carpathian journal of mathematics

☮ Dave Benson's Mathematics Links ☮ - The University of

☮ Dave Benson's Mathematics Links ☮ - The University of

Carpathian Journal of Mathematics (Romania, 1969- , pdf) Central European Journal of Mathematics (Springer, 2006- , pdf) Chinese Annals of Mathematics - Series B

Journal List - American Mathematical Society

Journal List - American Mathematical Society

Carpathian Journal of Mathematics : 1969-present 1994-present: DIGI: Casopis pro pestování matematiky: 1951-1990 1939-present: GDZ: Casopis pro pestování

Amin Barari - Journals - Research - Aalborg University

Amin Barari - Journals - Research - Aalborg University

Carpathian Journal of Mathematics . ISSNs: 1584-2851. Department of Mathematics and Computer Science North University of Baia Mare, Romania. Central database.

Lithuanian Mathematical Journal - Springer - International

Lithuanian Mathematical Journal - Springer - International

The Lithuanian Mathematical Journal publishes high-quality original papers mainly in pure mathematics . This multidisciplinary quarterly journal provides

John Lamp's IS Pages :: ERA journals in a Field of Research:

John Lamp's IS Pages :: ERA journals in a Field of Research:

Carpathian Journal of Mathematics : 1584-2851 1222-1201 : 32231 : C: Chicago Lectures in Mathematics : 0069-3286 : 32232 : C: Chinese Annals of Mathematics .

Journals , Conferences, Proceedings, Open Access Journals

Journals , Conferences, Proceedings, Open Access Journals

O., On certain q-analogues of the Bernstein operators, CARPATHIAN JOURNAL OF MATHEMATICS , Vol. 24, 2008, No. 3, 281-286. [5] Agratini, O.